Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On certain ruled hypersurfaces of order $K-1$ in $r$-space


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 36 (1930), 533-535
DOI: https://doi.org/10.1090/S0002-9904-1930-04990-3
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 5 (1928), 553--554
Cited work: Bull. Amer. Math. Soc., Volume 34, Number 6 (1928), 715--717
MathSciNet review: 1561989
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1930-04990-3

American Mathematical Society